# SDR JEM2004F00002

- Difficulty date: June 17, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N250AJ
- Make and model: Beech 400A
- Aircraft serial: RK23
- Engine: Pwa JT15D1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 45A211465
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE HORIZONTAL STABILIZER SIDE ROLLER BRACKET ASSY AND AREA, IT WAS DISCOVERED THAT THE SUPPORTING BRACKETS BEHIND THE RIB AS WELL AS THE RIB ON THE LT AND RT SIDE ROLLER BRACKET WERE CRACKED.  THE INSPECTION WAS ACCOMPLISHED USING A BORESCOPE AND INSERTING THROUGH THE DRAIN HOLE NEAR THE SIDE ROLLER SUPPORT BRACKETS.
